# SDR WX0A071911

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 4WN2
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FLIGHT ATTENDANT`S OBSERVED RED PRESS LIGHT ON R1 DOOR FLIGHT ATTENDANT`S HEARD ABNORMAL LOUD NOISE.  ON ECAM DOORS PAGE HAD R1 DOOR UNARMED, NON-LIGHT, LIGHT SHOWING NOT ARMED NO QRH FOR THIS QRC AOM SUPPLEMENTAL , OR COMPUTER RESETS.  RAN LANDING DISTANCE CALCULATION.  ADJUSTED R1 ESCAPE SLIDE PROX SWITCH 4WN2 IAW MM 52-71-00-820-053-A , OPERATIONS CHECKED GOOD.
